MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMA FEM POST AUG SZ2 4MM; SIGMA REVISION IMPLANT : KNEE FEMORAL ACCESSORY

DEPUY ORTHOPAEDICS INC US PFC SIGMA FEM POST AUG SZ2 4MM; SIGMA REVISION IMPLANT : KNEE FEMORAL ACCESSORY
Model Number 96-0826
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022, a cast product cleanroom (cpcr) 2nd shift finish operator was performing the wi-0897 ¿repackaging / resterilization of sterile product in raynham¿ for a pfc sigma augment repackaging order.During this process, the operator identified multiple parts displayed a visual cosmetic defect on the top surface.The operator notified the finish lead, who contacted process and quality engineering for further evaluation.The image attached shows a augment returned from expiry with foam particles transferred from the packaging components.On (b)(6) 2021 12 parts were discovered with defects (captured on (b)(4)).On (b)(6) 2022, an additional 12 parts were discovered with defects (captured on (b)(4)).Later on (b)(6) 2022, an additional 29 parts were discovered with defects (captured on (b)(4)).
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: the device associated with this product investigation was not returned for evaluation.One photo was provided for review.However, the product code does not match this device.Therefore, the reported event could not be confirmed.Additional complaint information, monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.Depuy considers, the investigation closed at this time.Should additional information be received, the information will be reviewed.And the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
PFC SIGMA FEM POST AUG SZ2 4MM
Common Device Name
SIGMA REVISION IMPLANT : KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13593831
Report Number1818910-2022-03526
Device Sequence Number5819724
Product Code JWH
UDI-Device Identifier10603295234104
UDI-Public10603295234104
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-0826
Device Catalogue Number960826
Device Lot Number166043
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2022
Supplement Date Received by Manufacturer07/14/2022
Initial Report FDA Received Date02/24/2022
Supplement Report FDA Received Date07/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/02/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown